RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 3, Pages 724–736 (Mi zvmmf5142)  

The construction of an optimal linear threshold decision rule

A. I. Zelichenko

Moscow

Full text: PDF file (1442 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:3, 188–199

Bibliographic databases:

UDC: 519.7
MSC: Primary 68T10; Secondary 62C99, 65K05
Received: 11.03.1979
Revised: 28.01.1980

Citation: A. I. Zelichenko, “The construction of an optimal linear threshold decision rule”, Zh. Vychisl. Mat. Mat. Fiz., 20:3 (1980), 724–736; U.S.S.R. Comput. Math. Math. Phys., 20:3 (1980), 188–199

Citation in format AMSBIB
\Bibitem{Zel80}
\by A.~I.~Zelichenko
\paper The construction of an optimal linear threshold decision rule
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 3
\pages 724--736
\mathnet{http://mi.mathnet.ru/zvmmf5142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=578164}
\zmath{https://zbmath.org/?q=an:0527.68064}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 3
\pages 188--199
\crossref{https://doi.org/10.1016/0041-5553(80)90317-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5142
  • http://mi.mathnet.ru/eng/zvmmf/v20/i3/p724

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020